# SDR DALA2021090705261

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 62,637 hours, 20,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: Pax Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 5816 AT FL330 WE GOT A "L FWD ENTRY" EICAS MESSAGE. PRESSURIZATION STABLE. EICAS MESSAGE EXTINGUISHED WITHIN TWO MINUTES ON IT'S OWN. CORRECTIVE ACTION: CLEANED SILL AND OPERATED DOOR. INDICATION CKS NML. NO TROUBLE FOUND. DOOR SEALS AND LOCKS NORMAL. (7933228)
